# SDR SWAA2013092520490

- Difficulty date: September 6, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING FLOOR BEAM CRACKED AT BS 696 LONGERON ON 18L.  R & R BEAM YAW DRAWING.
